• Size

    7 floz

    Identifier

    00048155921115

    SKU/UPC

    4815592111
  • Size

    24 ct

    Description

    Tylenol® Extra Strength Caplets. For adults. Acetaminophen: Pain reliever, fever reducer. 500mg Each. Uses: Temporarily relieves minor aches and pains due to: The common cold. Headache. Backache. Minor pain of arthritis. Toothache. Muscular aches. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no aspirin. Questions or Comments Call 1-877-TYLENOL (1-877-895-3665) (toll-free) or 215-273-8755 (collect). Visit us at: www.tylenol.com. ©J&JCI 2015.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    20 ct

    Description

    If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil® Liqui-Gels relieve pain faster and better than other OTC pain relievers. The medicine in Advil® has been trusted by doctors for over 30 years. Nothing’s been proven to work faster to relieve tough pain. Advil® Liqui-Gels were designed for fast absorption, fast relief and hours of long-lasting pain relief. ER doctors rely on the medicine in Advil® for their own aches and pain.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Liquid fast pain relief Provides long-lasting relief Nothing is faster

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    32 ct

    Description

    For Adult Use• Often recommended by doctors for adult aspirin regimen use• Small, easy-to-swallow tablets• Safety coated for added stomach protection• Aspirin protects your heart by keeping your blood flowing freely. Aspirin Regimen 81mg Enteric Coated Tablets

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    24 ct

    Description

    Uses: Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Non-Habit Forming

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    6 floz

    Description

    Caladryl® Lotion Calamine Plus Itch Reliever. Topical analgesic. Skin protectant. Uses: Temporarily relieves pain and itching associated with: Rashes due to poison ivy, poison oak or poison sumac. Insect bites. Minor skin irritation. Minor cuts. Dries the oozing and weeping of poison ivy, poison oak and poison sumac. Questions/comments: 1-800-321-4576. ©2013 Valeant Pharmaceuticals North America LLC.

    Identifier

    00301875465063

    SKU/UPC

    30187546506

    Manufacturer

    Valeant Pharmaceuticals International

    Brand

    Caladryl
  • Size

    50 ct

    Description

    All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    20 ct

    Description

    The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.*Compared to placebo or no treatment. Pain relief plus a gentle sleep aid Non-habit forming Helps you fall asleep faster and stay asleep longer

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL PM
  • Size

    0.5 oz

    Description

    Every Cut. Every Time®. Use with BAND-AID® bandages. Dual Action Ointment• 24 Hour Infection Protection• Maximum Strength Pain Relief Soothes Cuts, Scrapes, and Burns #1 Doctor Recommended Brand

    Identifier

    00300810746885

    SKU/UPC

    30081074688

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    24 ct

    Description

    Excedrin® Migraine Pain Reliever Caplets*. Acetaminophen, aspirin (NSAID) and caffeine. Pain reliever aid. Use: Treats migraine. *Capsule-shaped tablets. Questions or Comments Call: 1-800-468-7746. Visit us at: www.excedrin.com. ©2014.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    5 floz

    Description

    Other Information: Avoid excessive heat. Misc: Pain relieving. Cleans. Soothes instantly. Prevents infection. Questions? 1-844-241-5454. Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine
  • Size

    4 floz

    Description

    Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. Alcohol Free Non-Staining For Ages 2 to 11 Lasts up to 8 Hours

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S MOTRIN®
  • Size

    20 ct

    Description

    Uses: for relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep.

    Identifier

    00300450563200

    SKU/UPC

    30045056320

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    MOTRIN®
  • Size

    4 floz

    Description

    Tylenol®• Heritage of care.• History of relief. Children’s Tylenol®• Pediatricians recommend Children’s Tylenol® for pain relief.• Relied on by moms for over 50 years. MSG & data rates may apply.Text HELP for help. Text STOP for stop. Acetaminophen oral suspension pain reliever—fever reducer. Pediatricians Recommend Infants' Tylenol® for Pain Relief

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S TYLENOL®
  • Size

    1 oz

    Description

    Cortizone-10® Cooling Relief 1% Hydrocortisone Anti-Itch Gel Maximum Strength. Cools itch fast. Fast acting long lasting! Doctors recommend #1 Itch medicine*. Insect bites. Poison ivy, rashes. Sunburn itch. Inflammation. Soothes irritated skin. Cools on contact. Uses: Temporarily relieves itching associated with minor skin irritations, inflammation, and rashes due to: Eczema. Psoriasis. Poison ivy, oak, sumac. Insect bites. Detergents. Jewelry. Cosmetics. Soaps. Seborrheic dermatitis. Temporarily relieves external anal and genital itching. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. For more information please visit: www.cortizone10.com. Cools the itch & continues relieving for hours. Chattem®. A Sanofi Company. www.chattem.com. ©2012.

    Identifier

    00041167003602

    SKU/UPC

    4116700360

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    24 ct

    Description

    Excedrin® Extra Strength Caplets. Acetaminophen, aspirin (NSAID) and caffeine. Pain reliever/ pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache, a cold. Arthritis. Muscular aches. Toothache. Premenstrual & menstrual cramps. Questions or comments 1-800-452-0051. Visit us at www.excedrin.com. ©2015 GSK or its licensor.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    Glaxosmithkline Consumer Healthcare, Lp.

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    24 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    24 ct

    Description

    The Wonder Drug® Genuine Aspirin Safe Pain Relief Plus Lifesaving Benefits

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    50 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    50 ct

    Description

    Bayer® Back & Body Extra Strength Aspirin (NSAID)/Pain Reliever Coated Caplets. Caffeine/pain reliever aid. Fast relief at the site of pain. 500mg. Uses: for the temporary relief of: Backache pain. Muscle aches and pains. Minor aches and pains of arthritis. Made in the USA of US & imported materials. Questions or comments 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Bayer and the Bayer cross are registered trademarks of Bayer.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    120 ct

    Description

    Enteric Coated Tablets

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    50 ct

    Description

    Advil® Ibuprofen Tablets, 200mg. Pain reliever/fever reducer (NSAID). 50 coated tablets. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Questions or comments Call toll free 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2015 Pfizer Inc.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    36 ct

    Description

    Aspirin (NSAID) Pain Reliever

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Pain Reliever Low Dose Cherry Flavored Chewable Tablets. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg cherry chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    24 ct

    Description

    Excedrin® Tension Headache Pain Reliever Caplets. Acetaminophen and caffeine. Aspirin free. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Questions or comments 1-800-468-7746. Visit us at www.excedrin.com. ©2014.

    Identifier

    00300672045249

    SKU/UPC

    30067204524

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Triple action formula. Excedrin®. PM headache. Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Pain reliever/nighttime sleep-aid. Caffeine-free. Non-habit forming. 24 caplets. ©2014. Visit us at www.excedrin.com.Uses: For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Questions or comments 1-800-452-0051.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    5 ct

    Description

    Misc: Contains 5 Patches: 3-15/16 inch x 5-1/2 inch (10 cm x 14 cm) each. Pain relieving ointment on a breathable adhesive pad. 4% lidocaine. Desensitizes aggravated nerves. Numbs away pain. Penetrates to the nerves. Targets more pain receptors (Among counter-irritant topical pain relievers). Easy to apply and remove. New. Max strength lidocaine. Child resistant packaging. www.icyhot.com. Blocks pain signals. Fast acting. Long lasting. Non-greasy. Targeted Relief: back; neck; leg; arm. Made in Japan.

    Identifier

    00041167172018

    SKU/UPC

    4116717201

    Manufacturer

    Chattem

    Brand

    Icy Hot